# SDR DALA2024093009557

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CRACK INDICATION FOUND ON AFT CARGO COMPARTMENT DOOR SKIN. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON AFT CARGO COMPARTMENT DOOR SKIN PIANO THE HINGE FITTING AT HOLE # 13, AS PER ER/A 619781-14AD.
